Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.
A study by the Agency for Healthcare Research and Quality (AHRQ) found that in 2011, sedatives and hypnotics were a leading source for adverse drug events seen in the hospital setting. Approximately % of all ADEs present on admission and % of ADEs that originated during a hospital stay were caused by a sedative or hypnotic drug.  A second study by AHRQ found that in 2011, the most common specifically identified causes of adverse drug events that originated during hospital stays in the . were steroids, antibiotics, opiates/narcotics, and anticoagulants. Patients treated in urban teaching hospitals had higher rates of ADEs involving antibiotics and opiates/narcotics compared to those treated in urban nonteaching hospitals. Those treated in private, nonprofit hospitals had higher rates of most ADE causes compared to patients treated in public or private, for-profit hospitals. 
I am a two-time survior of the devasting bacterial infection known as C-Diff. Since I am an otherwise completely healthy female (was 35 and 44 when I contracted), it was unexpected that the disease would nearly kill me – twice. I have taken liquid vancomycin for nearly nine months now, but it has not cured me. I had the good fortune of learning from my infectious disease doctor and obtaining an opinion from an expert at Johns Hopkins Hospital about my case, and both concurred that I should consider opting for a fecal transplant as vancomycin hasn’t cured me. Although the procedure is usually done at the hospital and is 90-95% effective (so I am told), my husband and I are doing the home-style version. A fecal transplant is done by taking the stole of a healthy, close family member, mixing it with saline solution in a blender, putting it through a seive, and “inplanting” the donor’s good bacteria via an enema bottle into your intestines via your rectum. Although it was quite disgusting the first day, it gets easier. I noticed a dramatic improvement within 12 hours. Anyone having gone through a severe case of C-Diff knows that the fecal transplant procedure is not nearly as tramatic and painful as living with this infection. Quite frankly, the fecal transplant may save my life.